A patient with posttransplant cutaneous lymphoma is described. Although most posttransplant lymphomas are of B-cell origin, this patient's lymphoma is a primary cutaneous lymphoma of T-cell origin. Another report exists of the first case of posttransplant primary cutaneous T-cell lymphoma localized to the lower extremities. Our patient's involvement was generalized with tumor nodules on the face and anterior chest. Reduced immune surveillance, chronic antigenic stimulation caused by transplant grafts, and the direct oncogenic effects of immunosuppressive drugs have all been suggested as mechanisms. Prompt recognition of this condition and initiation of appropriate therapy with reduction of high-dose immunosuppression can lead to better patient outcomes. (J Am Acad Dermatol 2001;44:675-80.)Le texte complet de cet article est disponible en PDF.
| Reprint requests: Holly A. Ward, MD, Tulane University School of Medicine, Department of Dermatology, 1430 Tulane Ave, New Orleans, LA 70112.
| J Am Acad Dermatol 2001;44:675-80